Nonconvex Variational inequalities

Messaoud Bounkhel; Djalel Bounkhel

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 11, Issue: 4, page 574-594
  • ISSN: 1292-8119

Abstract

top
In this paper we propose several algorithms of the projection type to solve a new class of nonconvex variational problems. This class generalizes many types of variational inequalities (Cho et al. (2000), Noor (1992), Zeng (1998), Stampacchia (1964)) from the convex case to the nonconvex case. The sensitivity of this class of nonconvex variational problems is also studied.

How to cite

top

Bounkhel, Messaoud, and Bounkhel, Djalel. "Inégalités variationnelles non convexes." ESAIM: Control, Optimisation and Calculus of Variations 11.4 (2010): 574-594. <http://eudml.org/doc/90778>.

@article{Bounkhel2010,
abstract = { Dans cet article nous proposons différents algorithmes pour résoudre une nouvelle classe de problèmes variationels non convexes. Cette classe généralise plusieurs types d'inégalités variationnelles (Cho et al. (2000), Noor (1992), Zeng (1998), Stampacchia (1964)) du cas convexe au cas non convexe. La sensibilité de cette classe de problèmes variationnels non convexes a été aussi étudiée. },
author = {Bounkhel, Messaoud, Bounkhel, Djalel},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Ensembles uniformément réguliers; problèmes variationnels non convexes.},
language = {fre},
month = {3},
number = {4},
pages = {574-594},
publisher = {EDP Sciences},
title = {Inégalités variationnelles non convexes},
url = {http://eudml.org/doc/90778},
volume = {11},
year = {2010},
}

TY - JOUR
AU - Bounkhel, Messaoud
AU - Bounkhel, Djalel
TI - Inégalités variationnelles non convexes
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 11
IS - 4
SP - 574
EP - 594
AB - Dans cet article nous proposons différents algorithmes pour résoudre une nouvelle classe de problèmes variationels non convexes. Cette classe généralise plusieurs types d'inégalités variationnelles (Cho et al. (2000), Noor (1992), Zeng (1998), Stampacchia (1964)) du cas convexe au cas non convexe. La sensibilité de cette classe de problèmes variationnels non convexes a été aussi étudiée.
LA - fre
KW - Ensembles uniformément réguliers; problèmes variationnels non convexes.
UR - http://eudml.org/doc/90778
ER -

References

top
  1. M. Bounkhel, L. Tadj and A. Hamdi, Iterative Schemes to Solve Non convex Variational Problems. J. Ineq. Pure Appl. Math.4 (2003), Article 14.  Zbl1045.58014
  2. M. Bounkhel and L. Thibault, On various notions of regularity of sets in non smooth analysis. Nonlinear Anal. Theory Methods Appl.48 (2002) 223–246.  Zbl1012.49013
  3. M. Bounkhel and L. Thibault, Further characterizations of regular sets in Hilbert spaces and their applications to nonconvex sweeping process. Preprint, Centro de Modelamiento Matematico (CMM), Universidad de Chile (2000). Submitted to J. Nonlinear Convex Anal. 
  4. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions. Lect. Notes Math.580 (1977).  Zbl0346.46038
  5. Y.J. Cho, Z. He, Y.F. Cao and N.J. Huang, On the generalized strongly nonlinear implicit quasivariational inequalities for set-valued mappings. J. Ineq. Pure Appl. Math.1 (2000), Article 15.  Zbl0965.49012
  6. F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley-Interscience, New York (1983).  Zbl0582.49001
  7. F.H. Clarke, R.J. Stern and P.R. Wolenski, Proximal smoothness and the lower C2-property. J. Convex Anal.2 (1995) 117–144.  Zbl0881.49008
  8. F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth Analysis and Control Theory. Springer-Verlag, New York (1998).  Zbl1047.49500
  9. M.A. Noor, General algorithm for variational inequalities. J. Optim. Theory Appl.73 (1992) 409–413.  Zbl0794.49009
  10. P.D. Panagiotopoulos and G.E. Stavroulakis, New types of variational principles based on the notion of quasidifferentiability. Acta Mech.94 (1992) 171–194.  Zbl0756.73096
  11. R.A. Poliquin, R.T. Rockafellar and L. Thibault, Local differentiability of distance functions. Trans. Amer. Math. Soc.352 (2000) 5231–5249.  Zbl0960.49018
  12. R.T. Rockafellar and R. Wets, Variational Analysis. Springer-Verlag, Berlin (1998).  
  13. G. Stampacchia, Formes bilin 'eaires coercives sur les ensembles convexes. C. R. Acad. Sci. Paris258 (1964) 4413–4416.  Zbl0124.06401
  14. L.C. Zeng, On a general projection algorithm for variational inequalities. J. Optim. Theory Appl.97 (1998) 229–235.  Zbl0907.90265

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.